# SDR CALA2025072206842

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 13,584 hours, 4,688 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO.DUE.TO.L1.DOOR.LIGHT ILLUMINATE PRESENT LEG FAULTS SHOWS MX MESSAGE 52-71111. PERFORMED FIM 52-20 TASK 801 STEP C., OMF SHOWS NOT ACTIVE FOR THE FAULT AFTER THE TEST, THERE WAS AN INTERMITTENT FAULT.
